U.S. doctors online nowAsk doctors free
TN
A 20-year-old female asked:

I took portia birth control for a year. last month i started taking beyaz (drospirenone and ethinyl estradiol and levomefolate) birth control and now my period is 2 days late. is that normal?

2 doctor answers3 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
Probably: A few days of cycle variation is not typically a problem. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
Please discuss this with your Gynecologist who has your complete medical history. If you are not confident with your Doctor please see another for a second opinion.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 17, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.